# SDR ABXA9800746

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3425610088
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE OF FRAME 280 CRACKED AT LONGERON 12R.  REPAIRED IAW DWG K04888 AND DC8 SRM 51-1-21D.
